Doctors Lounge - Rheumatology Answers
provided on www.doctorslounge.com is designed to support, not
replace, the relationship that exists between a patient/site
visitor and his/her physician."
Back to Rheumatology Answers List
- Sun Jan 23, 2005 6:20 pm
I have an ongoing muscle twitching condition that has plagued me for the past two years or so and to be quite honest its unbearable at this stage and growing increasingly worse. I get these twitches almost everywhere, ie. my arms, fingers, legs especially and my neck. My neck also becomes very stiff at times, and when I try to move I get these tremors where my head shakes violently for 5-10secs or so. Perhaps this could be something to do with pain I've been recieving at the base of my spine as of late? I also become very light-headed and dizzy, almost to a point where I nearly fall. Frequent too, is that I feel as if I'm going to faint. I cant live like this.
I've been to the doctor and he perscribed me 'Aulin' which he claims are muscle relaxants, which despite costing me 60 euros have absoloutly no effect. I think this may be something to do with the base of my spine. My back is also quite stiff, and at times I have difficulty moving my arms and legs (walking is a big problem). I am very weak also, and hot flushes and head rushes are a daily torture too.
The only thing I can do at the moment is drink alot of water and continue taking the Aulin. If you could give me your thoughts on this and some advice on how to conquer this terrible affliction as soon as possible, I would greatly appreciate it. Perhaps it would be usefull to mention that I get what I can only describe as 'eyelock' where my eyes lock onto a specific location within the room and sometimes they shake furiously. Thank you. [/quote]
| Dr. Yasser Mokhtar
- Sat Jan 29, 2005 7:46 pm
i think that you are suffering from some kind of neurological disease affecting your muscles.
You have to be evaluated by a specialist in neurological diseases.
Since i am not familiar with the brand name of aulin, i looked it up and it is not a muscle relaxant but it is an anti-inflammatory drug.
You have to search for the correct diagnosis, all of what you are complaining are just symptoms of a disease. You have to be seen by a neurologist so that a diagnosis is made and once a diagnosis is made, the correct treatment would be given. Treating your symptoms is not going to make the disease go away.
Please, make an appointment asap with a specialist and if the health care system is going to make it longer for you to see a specialist, i would suggest that you go to the emergency department and be admitted to the hospital.
Thank you very much for using our website http://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D.